American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A51) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pedro Berrizbeitia and Boris Iskra. Deterministic primality test for numbers of the form $A^2.3^n+1$, $n \ge 3$ odd. Proc. Amer. Math. Soc. 130 (2002) 363-365. MR 1862113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Pedro Berrizbeitia and T. G. Berry. Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^n\pm1$ . Proc. Amer. Math. Soc. 127 (1999) 1923-1925. MR 1487359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. B. Lacampagne and J. L. Selfridge. Large highly powerful numbers are cubeful . Proc. Amer. Math. Soc. 91 (1984) 173-181. MR 740165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1